# SDR DHL9870607C

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING LEADING EDGE VERTICAL STIFFENER HAS A 2 INCH CRACK AT LOWER END AS VIEWED THROUGH ACCESS OPENING NR 6401 FRONT SPAR STA 120.  STOP DRILL, INSTALLED DOUBLER REPAIR PER SRM 51-40-3, 7 X 1.25 X 1.  N/R 2017.
